# SDR DL72K972441

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.375 INCH CRACK UPPER LT TORQUE BOX WEB LIGHTENING HOLE STA 1293.  REPAIRED PER MM 53-11-0 PG 828.
